# SDR RAIA201904280002

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN INSIDE PYLON ACCESS PANEL 424DB IS CHAFFED FROM LANYARD. REMOVED AND REPAIRED FUSELAGE SKIN IN PYLON ACCESS PANEL 424DB.
